# SDR UPS804975

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corrosion
- Location: Fs 70-190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND LONGERON 34 LEFT HAS CORROSION THROUGHOUT ENTIRE LENGTH AT FS 70 TO FS 190.  FABRICATED AND INSTALLED LONGERON AT FS 70 TO FS 190, LONGERON 34L IAW SRM 53-22 AND SRM 53-4-1 FIG 29.
